# SDR C2XA11TY145

- Difficulty date: September 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 759
- Aircraft time: 22,705 hours, 145,759 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED STEERING ON TOUCHDOWN AIRCRAFT DEPARTED RUNWAY.  AIRCRAFT SUSTAINED DAMAGE ON LOWER FUSELAGE IN SEVERAL AREAS.  AIRCRAFT REPAIRED WITH THE FOLLOWING EC5300-01023, ETD2011-145-104349 AND ETD2011-145-104407.  AIRCRAFT WAS RELEASED TO SERVICE 9/12/11.
